Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects with Trazodone? Collete

Posted by paxvox on October 19, 2001, at 8:06:52

In reply to Re: Side effects with Trazodone? paxvox, posted by Collete on October 18, 2001, at 19:31:35

There are no withdrawal symptoms from Trazodone, that I am aware of. I PERSONALLY would consider the 100mg, but I would not advise you to do that w/o some medical input. I don't think it would do you any harm, but it's always better to err on the side of safety. Do you have a GP or OBGYN that you could call for advice? If you explain to them that your Pdoc is out of town, they might assist you. If that fails, call the pharmacy that prescibed you the Traz, and speak to the pharmacist. I can't believe your Pdoc doesn't have somebody on call to cover them though, have you called the answering service? If any medical professional was going to have an oncall backup, you would think a Pdoc would. As a matter of fact, I would find a different Pdoc if that proved to be the case. I live in a small city, 25k, and our Pdocs work oncall backups that aren't even in the same practice! Sounds fishy to me. Check it out.

PAX


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paxvox thread:81493
URL: http://www.dr-bob.org/babble/20011015/msgs/81655.html